Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The iterated weak Hilbert procedure


Authors: Martin Defant and Marius Junge
Journal: Proc. Amer. Math. Soc. 117 (1993), 645-651
MSC: Primary 46A32; Secondary 46C99, 47D50
DOI: https://doi.org/10.1090/S0002-9939-1993-1152274-6
MathSciNet review: 1152274
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Applying Pisier's concept of weak properties to weak Hilbert spaces we obtain the so-called weak weak Hilbert spaces. Our main result is that the classes of weak Hilbert spaces and of weak weak Hilbert spaces coincide. On the other hand we show that a generalization for operators does not hold.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A32, 46C99, 47D50

Retrieve articles in all journals with MSC: 46A32, 46C99, 47D50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1152274-6
Keywords: Weak Hilbert spaces, weak weak Hilbert spaces
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society